Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Hamburger-Noether expansions over rings
HTML articles powered by AMS MathViewer

by Antonio Campillo PDF
Trans. Amer. Math. Soc. 279 (1983), 377-388 Request permission

Abstract:

We study Hamburger-Noether expansions over rings, obtaining some applications to equisingular deformation theory and the moduli problem of plane curve singularities, and construct a universal equation for a given equisingularity class.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 14B07, 14H20
  • Retrieve articles in all journals with MSC: 14B07, 14H20
Additional Information
  • © Copyright 1983 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 279 (1983), 377-388
  • MSC: Primary 14B07; Secondary 14H20
  • DOI: https://doi.org/10.1090/S0002-9947-1983-0704621-2
  • MathSciNet review: 704621